# SDR DALA2019121987428

- Difficulty date: March 8, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 102,520 hours, 15,789 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H1 MAINTENANCE CHECK IN AAR-MIA, INSPECTION FOUND CORROSION ON UPPER SURFACE SKIN OF HORIZONTAL STABILIZER CENTER SECTION AT THE LEADING EDGE OF FRONT SPAR BETWEEN RBL 18 TO RBL 27, C/W ERA 575801-14. (LP 0975484)
